# SDR UIEA2022102101165

- Difficulty date: October 24, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767
- Aircraft serial: 30110
- Aircraft time: 85,949 hours, 12,974 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING OUTBOARD FLAP ACCESS PANEL "666MT" WITH DENT AT 5 INCH FROM INTERNAL PANEL EDGE AND 25 INCH FROM FLAP TRAILING EDGE( DENT WAS REPAIRED PER SRM 57-53-01-2R-1 AND 51-70-10-2R-0. )
